# SDR DHL97805002

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Hyd Press Trans
- Part number: ST7T
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SPOILERS UPON GEAR EXTENSION, SPOILER PRESSURE REMAINED ZERO.  DISCONTINUED APPROACH AND BEGAN ABNORMAL PROCEDURE WITH GEAR EXTENSION, SPOILER PRESSURE ROSE TO 3500 PSI AND BEGAN VERY SLOW BLEED OFF.  ASSUMING UNRELIABLE PRESSURE LANDED WITH FLAPS 30.  REMOVED AND REPLACED PRESSURE TRANSMITTER AND TOGGLE SWITCH.
